Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
i've had ibs as long as i can remember, buti'm not sure that everything is really ibs related like my doctor is telling me. first question is, is it normal for ibs patient tohave mild swelling of the stomach and intestines on a colonoscopy? i'm also feeling faint when i walk. i'm having alot of diareah with chills, when i go to thebathroom. also vomiting. i have a severerash on the back of my thighs, which reallyburns bad. i started new meds. after the rash and feeling faint. can anyone give me any advice? please help i'm desperate. thanks
 

·
Registered
Joined
·
23,983 Posts
4getmenot, welcome to the bb, what new med did you start?Have you been diagnosed with IBS and what tests did you have?------------------Moderator of the Cognitive Behavioral Therapy, Anxiety and Hypnotherapy forum.I work with Mike building his websites. www.ibsaudioprogram and www.healthyaudio.com I also work with Mike in IBS clinical trials using Mikes tapes at an IBS research facility.My own website on IBS is www.ibshealth.com Please visit for accurate information on IBS.
 

·
Registered
Joined
·
23,983 Posts
4getmenot, welcome to the bb, what new med did you start?Have you been diagnosed with IBS and what tests did you have?------------------Moderator of the Cognitive Behavioral Therapy, Anxiety and Hypnotherapy forum.I work with Mike building his websites. www.ibsaudioprogram and www.healthyaudio.com I also work with Mike in IBS clinical trials using Mikes tapes at an IBS research facility.My own website on IBS is www.ibshealth.com Please visit for accurate information on IBS.
 

·
Registered
Joined
·
34,955 Posts
Mild swelling may be seen, particuarly since that can be seen in normal people if they have recently had a GI infection or something like that.Usually they can tell if it looks like a run of the mill kinda thing that everyone gets from time to time or like something that is associated with a particular disease/disorder.Typically with IBS there isn't anything seen when they scope other than the things that you also see in normal people from time to time.Vomiting seems to happen to some IBSers, but may be more related to also having a stomach problem.The chills and fainting are a bit concerning as those aren't that typical in IBS. Is everything else normal, like your blood pressure, your thyroid, your blood sugar?The rash is also not usually an IBS symptom. Do you have it all the time, if it started after being put on medication (I couldn't quite tell what the time frame was in your post) you need to call the doctor as sometimes people are allergic to medications. Otherwise the doctor needs to look at it and you may have to have a dermatologist check it out so you get the right treatment for it.K.------------------I am a scientific researcher primarily in the area of the environment and the impact of environmental factors on human health, I have no ties to the pharmaceutical industry. I have no financial, academic, or any other stake in any commercial, natural, or any other product mentioned by me.My story and what worked for me in greatly easing my IBS: http://www.ibsgroup.org/ubb/Forum17/HTML/000015.html
 

·
Registered
Joined
·
34,955 Posts
Mild swelling may be seen, particuarly since that can be seen in normal people if they have recently had a GI infection or something like that.Usually they can tell if it looks like a run of the mill kinda thing that everyone gets from time to time or like something that is associated with a particular disease/disorder.Typically with IBS there isn't anything seen when they scope other than the things that you also see in normal people from time to time.Vomiting seems to happen to some IBSers, but may be more related to also having a stomach problem.The chills and fainting are a bit concerning as those aren't that typical in IBS. Is everything else normal, like your blood pressure, your thyroid, your blood sugar?The rash is also not usually an IBS symptom. Do you have it all the time, if it started after being put on medication (I couldn't quite tell what the time frame was in your post) you need to call the doctor as sometimes people are allergic to medications. Otherwise the doctor needs to look at it and you may have to have a dermatologist check it out so you get the right treatment for it.K.------------------I am a scientific researcher primarily in the area of the environment and the impact of environmental factors on human health, I have no ties to the pharmaceutical industry. I have no financial, academic, or any other stake in any commercial, natural, or any other product mentioned by me.My story and what worked for me in greatly easing my IBS: http://www.ibsgroup.org/ubb/Forum17/HTML/000015.html
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top